# SDR SWAA2020031642502

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOW BIN EMERGENCY LIGHT LENS NOT SEATED - ROW 14L ON BIN 7L         SEATED STOW BIN EMERGENCY LIGHT LENS ON ROW 14L ON BIN 7L IAW AMM 33-51-03-960-802 STEPS 3.D.(1)
